Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Devkin, V I

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:75
Abstract pages:609
Full texts:309
References:61

http://www.mathnet.ru/eng/person62235
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. V. I. Devkin, “General iterative processes for solving the transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010),  320–324  mathnet  mathscinet; Comput. Math. Math. Phys., 50:2 (2010), 306–309  isi  scopus
1994
2. V. I. Devkin, “A constructive iterative procedure for solving operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 34:11 (1994),  1710–1718  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:11 (1994), 1469–1475  isi
1989
3. V. I. Devkin, “A solvability criterion for a boundary-value problem of the transport equation and some consequences”, Zh. Vychisl. Mat. Mat. Fiz., 29:6 (1989),  853–866  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 146–154
1987
4. V. I. Devkin, “Estimates for the solution of a boundary value problem for the transport equation and the method of successive approximations”, Zh. Vychisl. Mat. Mat. Fiz., 27:12 (1987),  1906–1907  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 202–203

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022